# SDR SIMA20120913001

- Difficulty date: September 13, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 34,299 hours, 28,528 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 2829 THE CREW REPORTED THAT ON CLIMBOUT HAD A NR 2 ENGINE OVERTEMP INDICATION.  THE CREW REDUCED THRUST AND LEVELED OFF AT 10,000 FEET.  THE CREW CONTACTED ATC, DECLARED AN EMERGENCY AND COMPLETED THE AOM VOL 1 CHECKLIST.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RIGHT ENGINE LOWER COWLING REMOVED TO FOM- INSTALLED RIGHT ENGINE LOWER COWLING IAW EMB 145AMM 71-12-01. RIGHT ENGINE UPPER COWLING REMOVED TO FOM. INSTALLED RIGHT ENGINE UPPER COWLING IAW EMB 145 AMM 71-11-01. THE AIRCRAFT WAS RETURNED TO SERVICE.
